# SDR COEA2019102541807

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,205 hours, 30,494 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861GP
- Condition: Faulty
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700, HNL-ITO/ AIR TURNBACK  DISCREPANCY: ON CLIMB OUT, THE STICK PUSHER/SHAKER FAULT LIGHT ILLUMINATED IN ADDITION TO THE MASTER CAUTION LIGHT. THE AIRCRAFT WAS RETURNED TO HNL. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE FO AOA PROBE. PERFORMED OPS TEST IN FLIGHT CONFIG. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
